# SDR C2XA09CL058

- Difficulty date: April 30, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N11107
- Make and model: Emb EMB-145XR
- Aircraft serial: 145654
- Aircraft time: 18,360 hours, 9,775 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 82321
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE CENTER AISLE EMERGENCY EXIT SIGN AT THE OVERWING ESCAPE HATCH WAS ONLY ILLUMINATED HALFWAY.  MAINTENANCE REPLACED THE EXIT SIGN AND OPERATIONAL CHECKS WERE GOOD.
